MathSciNet Relay Station
MathSciNet bibliographic data
MR361858 47A55 (65J05)
Moore, R. H.; Nashed, M. Z. Approximations to generalized inverses of linear operators. SIAM J. Appl. Math. 27 (1974), 1–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement